MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR402300
Medical Device Problem Codes Product Quality Problem (1506); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, an enterprise2 4mmx23mm no tip vascular reconstruction device (encr402300, 8997148) was not visualized under the image after it was delivered to the distal end of microcatheter (the stent did not pass through the microcatheter).The doctor only retracted the stent alone, and the stent body was noted to be absent from the stent delivery system.A new stent was switched to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 23-jul-2025 indicated that it is possible that the stent was not visible due to inadequate radiopacity.The stent did not prematurely detach inadvertently.There was no damage to the packaging, or any difficulty removing the device from the package.There was no difficulty in removing the device from the dispenser.There was no adverse outcome to the patient as a result of the event.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8997148.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaints could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the events were related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22772320
Report Number3008114965-2025-00862
Device Sequence Number13096878
Product Code NJE
UDI-Device Identifier10886704075363
UDI-Public(01)10886704075363(17)270328(10)8997148
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR402300
Device Lot Number8997148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown